... epideral and is doing great other than this HORRIBLE pain in the top on the left arm. This is the arm that the IV was in during her hospital stay. She is in tears. The pain meds are NOT helping with this at all. She said it feels like a tooth ache but in her arm and is worst than any pain she has ever had. It is in the muscle / bone in the top of her arm. Could this be a side effect from the epideral or the IV??? Please help. Her Doctor doesn't seem to have a clue. It hurts to lift her left arm and it hurts to try and put any pressure on her hand as if she is trying to use her hand to help push herself up. Any help would be appreciated.
It is possible the IV irritated a nerve in her arm or it could be deep bruising. You can try applying heat to the area to stimulate the body's natural ability to heal areas like this and help soothe away the pain. Moist heat is best if you have something that will give moist heat otherwise wrap the arm in a heating pad for 20 minutes every hour or two to help with the pain. This should help the arm feel better within a few days.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Sep 2011 • 6 answers
Posted 10 Apr 2012 • 7 answers
I just got mirena a week ago. Yesterday I could barely feel the string (the middle, not end). Today?
Posted 17 Oct 2014 • 1 answer
Posted 20 Nov 2014 • 1 answer
My sister and I have been on Cinryze for several years for HAE. We get our infusions 3 times a week?
Posted 16 Jun 2016 • 0 answers